Since tramadol has been failing him, since he started taking SSRI's swims doc switched him to darvocet today. He took one 100/650 around 6:45. By about 7:30 when the Simpsons ended he felt like he could barely move. It was a really comfortable numbing feeling quite different from other opiates he's taken. Absolutely no euphoria, but it was almost as comfortable as he's ever been in life. Unfortunately about 2 hours later, most effects were gone and the pain was back but not as bad as it usually is. So.... My first question is, when is it safe to redose? Second, how bad does darvocet usually cause respiratory depression?(he didn't notice any, but it's a tough thing to notice sometimes) Third, is there any home remedies to help potentiation(i.e. grapefruit juice)? I know it is not a typical opioid, but I do know it has active metabolites. Sadly I can't find if a CYP450 does the metabolizing or something else, but he definitely knows that it's not 2D6(the reason why he wanted it instead of going back to codiene). Finally, how safe is it to combine with gabapentin or maybe a small dose (.5-1mg) of ativan? I know people are going to come out and say OMG DONT COMBINE BENZOS AND OPIATES PERIOD. However, he's done it many times under the supervision of a doctor, and he's not going to be taking any recreational doses of any of the drugs.